# SDR VNAA2017082911103

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 16,327 hours, 11,951 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER RETRACTION,   AIR RETURNED TO FIELD,  NO ISSUES WITH LANDING AND TAXI.  TROUBLESHOT AND FOUND SENSOR PX08 TO BE GREATER THEN .050 OUT OF LIMITS,  ADJUSTED THE SENSOR TO BE WITHIN PROPER RANGE,  GEAR SWING OPS CHECKED GOOD.
